Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 413965, 12 pages
http://dx.doi.org/10.1155/2012/413965
Research Article

Coefficient Conditions for Harmonic Close-to-Convex Functions

Department of Mathematics, Kinki University, Higashi-Osaka, Osaka 577-8502, Japan

Received 25 January 2012; Accepted 13 April 2012

Academic Editor: Roman Simon Hilscher

Copyright © 2012 Toshio Hayami. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Clunie and T. Sheil-Small, β€œHarmonic univalent functions,” Annales Academiae Scientiarum Fennicae. Series A, vol. 9, pp. 3–25, 1984. View at Google Scholar
  2. H. Lewy, β€œOn the non-vanishing of the Jacobian in certain one-to-one mappings,” Bulletin of the American Mathematical Society, vol. 42, no. 10, pp. 689–692, 1936. View at Publisher Β· View at Google Scholar
  3. D. Bshouty and A. Lyzzaik, β€œClose-to-convexity criteria for planar harmonic mappings,” Complex Analysis and Operator Theory, vol. 5, no. 3, pp. 767–774, 2011. View at Publisher Β· View at Google Scholar
  4. P. T. Mocanu, β€œThree-cornered hat harmonic functions,” Complex Variables and Elliptic Equations, vol. 54, no. 12, pp. 1079–1084, 2009. View at Publisher Β· View at Google Scholar
  5. P. T. Mocanu, β€œInjectivity conditions in the complex plane,” Complex Analysis and Operator Theory, vol. 5, no. 3, pp. 759–766, 2011. View at Publisher Β· View at Google Scholar
  6. T. Hayami and S. Owa, β€œHypocycloid of n + 1 cusps harmonic function,” Bulletin of Mathematical Analysis and Applications, vol. 3, pp. 239–246, 2011. View at Google Scholar
  7. J. M. Jahangiri and H. Silverman, β€œHarmonic close-to-convex mappings,” Journal of Applied Mathematics and Stochastic Analysis, vol. 15, no. 1, pp. 23–28, 2002. View at Publisher Β· View at Google Scholar
  8. P. Duren, Harmonic Mappings in the Plane, vol. 156 of Cambridge Tracts in Mathematics, Cambridge University Press, Cambridge, UK, 2004. View at Publisher Β· View at Google Scholar
  9. T. Hayami, S. Owa, and H. M. Srivastava, β€œCoefficient inequalities for certain classes of analytic and univalent functions,” Journal of Inequalities in Pure and Applied Mathematics, vol. 8, no. 4, article 95, pp. 1–10, 2007. View at Google Scholar
  10. L. Fejér, β€œÜber die positivität von summen, die nach trigonometrischen oder Legendreschen, funktionen fortschreiten. I,” Acta Szeged, vol. 2, pp. 75–86, 1925. View at Google Scholar